Functional topology and abstract variational theory
Mémorial des sciences mathématiques, no. 92 (1938) , 84 p.
@book{MSM_1938__92__1_0,
     author = {Morse, Marston},
     title = {Functional topology and abstract variational theory},
     series = {M\'emorial des sciences math\'ematiques},
     publisher = {Gauthier-Villars},
     number = {92},
     year = {1938},
     zbl = {0022.40403},
     language = {en},
     url = {http://archive.numdam.org/item/MSM_1938__92__1_0/}
}
TY  - BOOK
AU  - Morse, Marston
TI  - Functional topology and abstract variational theory
T3  - Mémorial des sciences mathématiques
PY  - 1938
DA  - 1938///
IS  - 92
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/MSM_1938__92__1_0/
UR  - https://zbmath.org/?q=an%3A0022.40403
LA  - en
ID  - MSM_1938__92__1_0
ER  - 
%0 Book
%A Morse, Marston
%T Functional topology and abstract variational theory
%S Mémorial des sciences mathématiques
%D 1938
%N 92
%I Gauthier-Villars
%G en
%F MSM_1938__92__1_0
Morse, Marston. Functional topology and abstract variational theory. Mémorial des sciences mathématiques, no. 92 (1938), 84 p. http://numdam.org/item/MSM_1938__92__1_0/

Alexandroff (P.) and Hopf (H.). _ 1. Topologie (Berlin, 1935; Julius Springer, éditeur). | Zbl

Birkhoff (G. D.). _ 1. Dynamical Systems (American Mathematical Society Colloqium Publications, New-York, t. 9, 1927). | JFM

Birkhoff (G. D.) _ 2. Une généralisation à n dimensions du dernier théorème de Géométrie de Poincaré (C. R. Acad. Sc., t. 192, 1931, p . 196-198). | JFM

Cairns (S. S.). _ 1. Normal coordinates for extremals transversal to a manifold (American Journal of Mathematics, t. 60, 1938). | JFM | Zbl

Carathéodory (C.). _ 1. Variationsrechnung und partielle Differentialgleichungen ersler Ordnung (Leipzig und Berlin, 1935; B. C. Teubner, éditeur). | JFM | Zbl

Fréchet (M.). _ 1. Sur quelques points du calcul fonctionnel (Rendiconti del Circolo di Palermo, t. 22, 1905, p. 1-74). | JFM

Fréchet (M.) _ 2. Sur une représentation paramétrique intrinsèque de la courbe continue la plus générale (Journ. de Math., 9e série, t. 4, 1925, p . 281-297). | JFM

Hadamard (J.). _ 1. Leçons sur le calcul des variations. I. (Paris, 1910; A. Hermann et Fils, éditeurs). | JFM

Hausdorff (F.). _ 1. Mengenlehre (Leipzig, 1927; Walter de Gruyter, éditeur). | JFM

Kiang (Tsai-Han). _ 1. On the critical points of non degenerate Newtonian. potentials (American Journal of Mathematics, t. 54, 1932, p . 92-109). | JFM | Zbl

Kiang (Tsai-Han). _ 2. On the existence of critical points of Green's functions for three-dimensional regions (American Journal of Mathematics, t. 54, 1932, p . 657-666). | JFM | Zbl

Kiang (Tsai-Han). _ 3. Critical points of harmonic functions and Green's functions in plane regions (Science Quarterly of the National University of Peking, t. 3, p. 113-123).

Kronecker (L.). _ 1. Über die Charakteristik von Funktionen-Systemen, Werke II, p . 71-82. | JFM

Lefschetz (S.). _ 1. Topology (American Mathematical Society Colloqium Publications, New-York, t. 12, 1930). | JFM

Lefschetz (S.). _ 2. Chain-deformations in topology (Duke Mathematical Journal, t. 1, 1935, p . 1-18). | JFM | Zbl

Lefschetz (S.). _ 3. On critical sets (Duke Mathematical Journal, t. 1, 1935, p . 392-412). | JFM | Zbl

Lusternik (L.) and Schnirelmann (L.). _ 1. Méthodes topologiques dans les problèmes variationnels (Paris, 1934; Hermann, éditeur). | JFM | Zbl

Menger (K.). _ 1. Untersuchungen über allgemeine Metrik (Mathematische Annalen, t. 100, 1928, p. 75-163). | JFM

Menger (K.). _ 2. Untersuchungen über allgemeine Metrik (Mathematische Annalen, t. 103, 1930, p. 466-501). | JFM

Menger (K.). _ 3. Metrische Geometrie und Variationsrechrung (Fundamenta Mathematicae, t. 25, 1936, p. 441-458). | JFM | Zbl

Menger (K.). _ 4. Metric methods in calculus of variations (Proceedings of the National Academy of Sciences, t. 23, 1937, p. 244-250). | JFM | Zbl

Morse (M.). _ 1. Relations between the critical points of a real function of independent variables (Transactions of the American Mathematical Society, t. 27, 1925, p. 345-396). | JFM

Morse (M.). _ 2. The foundations of the calculus of variations in the large in m-space (first paper) (Transactions of the American Mathematical Society, t. 31, 1929, p. 379-404). | JFM

Morse (M.). _ 3. Closed extremals (Proceedinsis of the National Academy of Sciences, t. 15, 1929, p. 856-859). | JFM

Morse (M.). _ 4. (With van SCHAACK, G. B.). _ The critical point theory under general boundary conditions (Annals of Mathematics, t. 35, 1934, p. 545-571 ). | JFM

Morse (M.). _ 5. The calculus of variations in the large (American Mathematical Society Colloqium Publications, New-York, t. 18, 1934). | Zbl

Morse (M.). _ 6. A special parameterization of curves (Bulletin of the American Mathematical Society, t. 42, 1936, p. 915-922). | JFM | Zbl

Morse (M.). _ 7. Functional topology and abstract variational theory (Annals of Mathematics, t. 38, 1937, p. 386-449). | JFM | Zbl

Morse (M.). _ 8. New proof of the index theorem in variational theory (The Duke Mathematical Journal, t. 4, 1938, p. 231). | JFM | Zbl

Poincaré (H.). _ 1. Sur les courbes définies par les équations différentielles (Journ. de Math., 3e série, t. 7-8, 1881-1882, et 4e série, t. 1-2, 1885-1886) . | JFM

Seifert (H.) and Threlfall (W.). _ 1. Lehrbuch der Topologie (Leipzig, 1934; B. G. Teubner, éditeur). | JFM | Zbl

Tonelli (L.). _ 1. Fondamenti di calcolo delle variazioni I and II (Bologna, 1921 et 1923; Nicola Zanichelli, éditeur). | JFM

Vietoris (L.). _ 1. Ueber den höheren Zusammenhang kompakter Räume und eine Klasse von Zusammenhangstreuen Abbildungen (Mathematische Annalen, t. 97, 1927, p. 454-472) | JFM

Waerden (Van Der, B. L.). _ 1. Moderne Algebra I. (Berlin, 1930; Julius Springer, éditeur).

Whitney (H.). _ 1. Regular families of curves (Proceedings of the National Academy of Sciences, t. 18, 1932, p. 275-278 et 340-342). | JFM | Zbl

Whitney (H.). _ 2. Regular families of curves (Annals of Mathematics, t. 34, 1933, p. 244-270). | JFM